By Anonymous - 09/05/2010 16:19 - United States

Spicy
Today, I realized that going back on birth control has made my acne go away and my boobs bigger. However, to my boyfriend's dismay, I've completely lost my sex drive. FML
I agree, your life sucks 38 059
You deserved it 5 213

Add a comment

You must be logged in to be able to post comments!

Top comments

that'll happen. talk to your doctor and change pills until you find one that works. good luck :)

tell your bf he's gotta lick it before he can stick it, that'll get the juice flowing!

Comments

I hope youre happy because you're first. Fuck him sweetie and get another bf.

blegh or quit birth control. I had this problem with numerous birth controls and other medical issues caused by the birth controls. I had to stop taking them eventually because the issues were so severe. I'm much happier and healthier when I'm free of artificial hormones (but I'm also pregnant lol).

Can you still cook, clean, and make sandwiches? lol jk no offence

Fuck him 10 times a day. In the shower too =)

Well op if you know longer enjoy sex you should do the opposite of most girls and get him to cum faster then you can fuck him 3x a day in 5 minutes total. Or just treat sex as a workout and burn those calories so you won't get too fat.

Yeah if you need to burn a few calories I can help you out.

rofl are you saying she looks like she should burn more calories?

I'm 99 pounds , asshole =(

i'm a call you flipper

I'm gonna call you flipper WTF fuck antiflood

I monitered this :)

I said if that means youre not fat and I can tell by your pic you're not.

I see some dumb comments, but that is a really common side effect of the pill. I fail to see how 'getting another boyfriend' would help. It's a chemical thing. If you do have sex a bit more than you feel like, you start feeling like having it more, though. If it's a problem, I suggest that. If not, there's not really an FML here.

ok now I know why u irritate me, ur obviously not 99 lbs. u don't look anywhere close to that sweetie. if ur gonna lie, try and make it at least somewhat believable. and pretending ur skeletal is not even cute.

I'm with 41 on this one.

very true man. very true.

you can't be 99 pounds. I thought i saw in another fml that you were 116? hmm.

time to slip the dick...

lol I did to. someone is insecure about themself.

srry if it double posts but it disapeared... although I don't agree you are 99 pounds you are definately not fat. you're very pretty and I think he meant he wants sex with you, ratherthan burning calories.

#32 you watched this fml all day? how boring. XD

41- thanks! someone had to do it ;) 99 pounds isn't even attractive #1 and #2 why wouldnt she round up to 100 pounds looool too funny

i would spank your butt real hard and then squezze it real hard too. maybe you need a good warm up to get u in the mood.

I had that problem on yaz... my husband hated it so I got off it and ... result condoms... result from that, our daughter, so it worked out perfect

well if you lost ur desire for sex then no baby. I guess it's doing it's job, rofl, but still fyl

haha sucks for you =P experiment and make thngs exciting.

that'll happen. talk to your doctor and change pills until you find one that works. good luck :)

3-might want to reword, unless you actually mean that xD

3- you might want to reword, unless you actually mean that xD

what the....? sorry there was a different #3 who said something else...and why did my comment post twice...?

fuck his life and you stay on the pill! it obviously does more than he can for you

Just take a naughty nude pic for him, since he has something to beat off to now.

i would tickle you with my beard then spank you Real Hard on your A*S or play the choking game to get you in the mood.

the girl lost her sex drive, not him.

Viagra's like... the complete opposite of birth control pills

Aww poor bf. Dreams shattered.

Fake it till you make it. The more you have sex, the more you want it. You may want to talk to your doctor though. Not all pills have the same side effects.

yea Talk to the doctor and have her lower the dosage . I had that problem before it sucks . do something about it!

no one seems to care about this fml lol

Who cares...still have sex. You probabaly look better now.

tell your bf he's gotta lick it before he can stick it, that'll get the juice flowing!